Skip to Main content Skip to Navigation
Journal articles

A note on the inviscid limit of the Benjamin-Ono-Burgers equation in the energy space

Abstract : In this paper we study the inviscid limit of the Benjamin-Ono-Burgers equation in the energy space $ H^{1/2} (\R) $ or $ H^{1/2}(\T) $. We prove the strong convergence in the energy space of the solution to this equation toward the solution of the Benjamin-Ono equation as the dissipation coefficient converges to $ 0 $.
Document type :
Journal articles
Complete list of metadatas

Cited literature [12 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00631034
Contributor : Luc Molinet <>
Submitted on : Tuesday, October 11, 2011 - 12:26:31 PM
Last modification on : Friday, February 19, 2021 - 4:10:03 PM
Long-term archiving on: : Thursday, January 12, 2012 - 2:30:26 AM

Files

BO-BurgersHalv1.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00631034, version 1
  • ARXIV : 1110.2352

Collections

Citation

Luc Molinet. A note on the inviscid limit of the Benjamin-Ono-Burgers equation in the energy space. Proceedings of the American Mathematical Society, American Mathematical Society, 2013, 141 (8), pp.2793-2798. ⟨hal-00631034⟩

Share

Metrics

Record views

273

Files downloads

247